MAUDE Adverse Event Report: BIOMET 3I OSSEOTITE TAPERED CERTAIN IMPLANT 6 X 10MM; DENTAL IMPLANT

BIOMET 3I OSSEOTITE TAPERED CERTAIN IMPLANT 6 X 10MM; DENTAL IMPLANT
Model Number XIFNT610
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Pain (1994); Osteolysis (2377)
Date of Event 06/28/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint (b)(4).A summary investigation has been completed for peri-implantitis events recognizing that a definitive root cause cannot be identified due to a wide range of external factors (non-design or manufacturing related), including medical conditions (e.G., diabetes, poor bone quality, etc.) / patient habits (e.G., smoking) and surgical technique.Previously completed investigations for these events have not identified any signals indicating potential non-conformances affecting the manufacturing and sterilization processes.Furthermore, the probability of a manufacturing or design defect that might lead to peri-implantitis occurring and escaping the available detections has been assessed and found remote and almost nonexistent.Should additional information be received which indicates that the device may have caused or contributed to the event, an additional report will be submitted.
 
Event or Problem Description
It was reported that the implant that was placed in site 18 (universal) was removed due to peri-implantitis causing loss of integration.Site was grafted with allograft prior to implant placement.Noted pain at implant site as a result of the event.No further injury to the patient.
 
Additional Manufacturer Narrative
This report is being submitted to relay corrected information.The udi number was previously reported incorrectly and has now been updated.The following sections are being reported: d4: unique identifier (udi) number was corrected.H10: narrative/data was updated.
 
Event or Problem Description
No additional or corrected information to report.

Brand Name
OSSEOTITE TAPERED CERTAIN IMPLANT 6 X 10MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key12298112
Report Number0001038806-2021-01478
Device Sequence Number16926707
Product Code DZE
UDI-Device Identifier00844868022053
UDI-Public(01)00844868022053(17)240402(1
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K130949
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 08/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date04/02/2024
Device Model NumberXIFNT610
Device Catalogue NumberXIFNT610
Device Lot Number2019031083
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/16/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/16/2021
Supplement Date Received by Manufacturer08/12/2021
Initial Report FDA Received Date08/09/2021
Supplement Report FDA Received Date08/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age33 YR